# SDR SWAA2021040560098

- Difficulty date: March 30, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N260WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32518
- Aircraft time: 48,849 hours, 28,998 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Condition: Broken
- Location: R1 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD SERVICE DOOR ASSIST HANDLE BROKEN / R&R FWD SERVICE DOOR ASSUST HANDLE PER AMM 52-41-31.
